Article citationsMore >>

S. Lie, Math. Ann. 8, 214-303, (1874/75).

has been cited by the following article:

Article

On the Cohomological Impact of a Quasi-Poisson Structure for Some Poisson Cohomology Spaces

1Department of Mathematics and Computer Science, Faculty of Sciences, University of Maroua, Cameroon


Journal of Mathematical Sciences and Applications. 2022, Vol. 9 No. 1, 1-6
DOI: 10.12691/jmsa-9-1-1
Copyright © 2022 Science and Education Publishing

Cite this paper:
Bruno Iskamlé. On the Cohomological Impact of a Quasi-Poisson Structure for Some Poisson Cohomology Spaces. Journal of Mathematical Sciences and Applications. 2022; 9(1):1-6. doi: 10.12691/jmsa-9-1-1.

Correspondence to: Bruno  Iskamlé, Department of Mathematics and Computer Science, Faculty of Sciences, University of Maroua, Cameroon. Email: brunoiskamle@gmail.com

Abstract

In order to construct a Poisson cohomology complex in the quasi-Poisson context, we establish an isomorphism between interesting Poisson cohomology groups for a quasi-Poisson algebra and Poisson cohomology groups for Poisson algebra coming from the Jacobiator of the quasi-Poisson algebra.

Keywords